# SDR CA090618001

- Difficulty date: June 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,633 hours
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Part number: 3615309481
- Condition: Broken
- Location: Rt Engine
- Part time: 1,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OIL LEVEL CHECK, FOUND PART OF THE RT ENGINE OIL LEVEL DIPSTICK WAS MISSING.  OIL RESERVOIR WAS DRAINED AND THE MISSING PART OF THE DIPSTICK WAS FOUND LAYING IN THE TANK BOTTOM.  MAGNETIC CHIP DETECTOR WAS INSPECTED AND NO EVIDENCE OF DEBRIS WERE FOUND.  DIPSTICK WAS REPLACED. COULD NOT FIND THE CAUSE OF THE BROKEN DIPSTICK.
